Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 853415, 9 pages
Research Article

Singular LQ Problem for Irregular Singular Systems

1School of Science, China Jiliang University, Hangzhou 310018, China
2School of Mathematics, Shandong University, Jinan 310018, China

Received 26 April 2014; Accepted 25 June 2014; Published 8 July 2014

Academic Editor: Jong Hae Kim

Copyright © 2014 Qingxiang Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingxiang Fang, Baolin Zhang, and Jun-e Feng, “Singular LQ Problem for Irregular Singular Systems,” Journal of Applied Mathematics, vol. 2014, Article ID 853415, 9 pages, 2014.